# SDR AALA20150828007

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 76,497 hours, 27,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0973
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED DURING DOOR OPENING.  DOOR ASSIST BOTTLE DISCHARGED.  DOOR SLIDE PACK FELL OUT, BUT DID NOT DEPLOY.  REINSTALLED SLIDE IAW MM 25-66-01 & CARD 25-94-34.
